# SDR DL757011833

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 43,420 hours, 21,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 48149
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST EIGHT ROWS OF COACH CLASS EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY AND BATTERY CHECKS OK.
